# SDR DHL2002806855

- Difficulty date: July 26, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5644330503
- Condition: Corroded
- Location: Horiz Stab
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB INBOARD L/E ELONGATED HOLES & CORRODED STA XFS 178.750.  PERFORMED MAJOR REPAIRS.  REMOVED CORROSION LT HORIZ STAB L/E AT STA XFS178.750.  FOUND OUT OF LIMITS IAW SRM 55-2-0 PG 12-14.  TRIMMED OUT DAMAGED AREA.  FABRICATED A REPAIR DOUBLER & TRIPLER AND FILLERS.  INSTALLED FILLERS, DOUBLER, TRIPLER ON LT HORIZ STAB INBOARD L/E XFS178.750 WITH NEW FASTENERS EO DHL 020611 ED-3090 EO SEMAN 2002686 AND 2002686 AND SRM 51-1-20D PG 9 AND SRM 51-1-15 PG 1.
